# SDR UPS205219

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Mech
- Part number: 2314152
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER TAKEOFF, GEAR IN OFF POSITION, GEAR DOOR LIGHT ILLUMINATED, GEAR CYCLED LIGHT REMAINED ON, CONTACTED MAINTENANCE.  REMAINDER OF FLIGHT FLOWN WITH GEAR HANDLE UP, LIGHT GIBSON WAS OFF.  FOUND BUSHING, RT MAIN LANDING DOOR SWITCH MECHANISM MISSING.  INSTALLED SAME PER 727-MM 32-62-11.
